# SDR DL76G981218

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410225A
- Condition: Delaminated
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 LEADING EDGE SLAT TRAILING EDGE WEDGE WAS FOUND TO HAVE THE UPPER SKIN DELAMINATED ALONG THE I/B EDGE 4 FWD OF THE TRAILING EDGE.  THE DELAMINATED AREA MEASURES 4 X 4.  THE DAMAGE WAS REPAIRED USING AN SRM COMPOSITE REPAIR  AUTHORIZED BY ER/A 364969-14AD.
